Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Maximal upper bounds for the moments of stochastic integrals and solutions of stochastic differential equations with respect to fractional Brownian motion with Hurst index $ H<1/2$. II


Authors: Yu. V. Kozachenko and Yu. S. Mishura
Translated by: O. I. Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 76 (2007).
Journal: Theor. Probability and Math. Statist. 76 (2008), 59-76
MSC (2000): Primary 60G15; Secondary 60H05, 60H10
Published electronically: July 14, 2008
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study stochastic differential equations with Wiener integral considered with respect to fractional Brownian motion with Hurst index $ H<1/2$. We prove the existence and uniqueness of a strong solution of the equations and find maximal upper bounds for moments of a solution and its increments. We obtain estimates for the distribution of the supremum of a solution on an arbitrary interval. The modulus of continuity of solutions is found and estimates for the distributions of the norms of solutions are obtained in some Lipschitz spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60G15, 60H05, 60H10

Retrieve articles in all journals with MSC (2000): 60G15, 60H05, 60H10


Additional Information

Yu. V. Kozachenko
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: yvk@univ.kiev.ua

Yu. S. Mishura
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: myus@univ.kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-08-00732-1
PII: S 0094-9000(08)00732-1
Keywords: Fractional Brownian motion, Wiener integral, stochastic differential equation, moment estimates
Received by editor(s): October 2, 2006
Published electronically: July 14, 2008
Additional Notes: Research is partially supported by the NATO grant PST.CLG.9804
Article copyright: © Copyright 2008 American Mathematical Society